# SDR GLBA20061088

- Difficulty date: March 15, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 23,901 hours, 33,246 cycles
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0722A
- Condition: Worn
- Location: Lt Mlg
- Part time: 17,431 hours, 21,081 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE LANDING GEAR WOULD NOT EXTEND NORMALLY WHICH REQUIRED THE PILOTS TO MANUALLY PERFORM THE GEAR EXTENSION.  MAINT REMOVED AND REPLACED THE LT MLG ACTUATOR IAW MM 32-30.  OPERATIONAL CHECKS OF THE GEAR SWINGS ALL CHECKED NORMAL. LANDING GEAR ACTUATOR PN 114-380041-15, SN OFF 0722A.
